# SDR SWAA2022122986187

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 695 LBL0 WL 208.1 CENTER SECTION 2022-688143<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N:A21033538; DUE DATE: 25-SEP-23.;[02] REPLACED ANGLE AND FASTENERS ON FLOOR STRUCTURE LOCATED AT BS 695 BL0 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DRAWING 273A9110; SHEET 3; REV - DRAWING 273A9112-45;[03] CORRECTED STEP 2. REPLACED ANGLE AND FASTENERS ON FLOOR STRUCTURE LOCATED AT BS 695 BL0 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DRAWING 273A9110; SHEET 3; REV - DRAWING 273A9112 SHEET 30 REV. -;[04] CORRECTED STEP 2. REPLACED ANGLE AND FASTENERS ON FLOOR STRUCTURE LOCATED AT BS 695 BL0 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DRAWING 273A9110; SHEET 3; REV - DRAWING 273A9112 SHEET 30 REV. -
